# SDR SIMA02213

- Difficulty date: January 12, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND CORROSION ON FUSELAGE FRAME AT STATION 272.  REMOVED CORRODED AREA.  APPLIED SURFACE TREATMENT AND INSTALLED REINFORCEMENT ANGLE, FILLERS AND TRIPLER IAW SAAB STRUCTURAL REPAIR STATEMENT 340SDS000775.  (M)
